RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 2(326), Pages 167–168 (Mi umn135)  

This article is cited in 10 scientific papers (total in 10 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A generating formula for solutions of the associativity equations

A. A. Akhmetshina, Yu. S. Vol'vovskiib, I. M. Kricheverb

a Columbia University
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm135

Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:2, 427–429

Bibliographic databases:

MSC: 53C23, 81T99
Accepted: 17.03.1999

Citation: A. A. Akhmetshin, Yu. S. Vol'vovskii, I. M. Krichever, “A generating formula for solutions of the associativity equations”, Uspekhi Mat. Nauk, 54:2(326) (1999), 167–168; Russian Math. Surveys, 54:2 (1999), 427–429

Citation in format AMSBIB
\Bibitem{AkhVolKri99}
\by A.~A.~Akhmetshin, Yu.~S.~Vol'vovskii, I.~M.~Krichever
\paper A~generating formula for solutions of the associativity equations
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 2(326)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn135}
\crossref{https://doi.org/10.4213/rm135}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1711243}
\zmath{https://zbmath.org/?q=an:0934.53032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..427A}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 2
\pages 427--429
\crossref{https://doi.org/10.1070/rm1999v054n02ABEH000135}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083425600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0033470020}


Linking options:
  • http://mi.mathnet.ru/eng/umn135
  • https://doi.org/10.4213/rm135
  • http://mi.mathnet.ru/eng/umn/v54/i2/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. van de Leur, J, “Twisted GL(n) loop group orbit and solutions of the WDVV equations”, International Mathematics Research Notices, 2001, no. 11, 551  mathscinet  isi  elib
    2. A. V. Marshakov, “On Associativity Equations”, Theoret. and Math. Phys., 132:1 (2002), 895–933  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Aratyn H., van de Leur J., “Solutions of the WDVV equations and integrable hierarchies of KP type”, Comm. Math. Phys., 239:1-2 (2003), 155–182  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    4. Aratyn H., Van de Leur J., “The CKP hierarchy and the WDVV prepotential”, Bilinear Integrable Systems: From Classical To Quatum, Continuous To Discrete, Nato Science Series, Series II: Mathematics, Physics and Chemistry, 201, 2006, 1–11  mathscinet  zmath  isi
    5. M. V. Pavlov, “Integrability of the Egorov systems of hydrodynamic type”, Theoret. and Math. Phys., 150:2 (2007), 225–243  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. A. V. Odesskii, V. V. Sokolov, “Integrable elliptic pseudopotentials”, Theoret. and Math. Phys., 161:1 (2009), 1340–1352  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. A. V. Odesskii, V. V. Sokolov, “Integrable pseudopotentials related to generalized hypergeometric functions”, Sel math New ser, 2010  crossref  mathscinet  isi  elib  scopus  scopus
    8. Feigin E., van de Leur J., Shadrin S., “Givental symmetries of Frobenius manifolds and multi-component KP tau-functions”, Advances in Mathematics, 224:3 (2010), 1031–1056  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    9. M.V.. Pavlov, Artur Sergyeyev, “Oriented associativity equations and symmetry consistent conjugate curvilinear coordinate nets”, Journal of Geometry and Physics, 2014  crossref  mathscinet  isi  scopus  scopus
    10. Prykarpatski A.K., “On the Solutions to the Witten-Dijkgraaf-Verlinde-Verlinde Associativity Equations and Their Algebraic Properties”, J. Geom. Phys., 134 (2018), 77–83  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:553
    Full text:153
    References:65
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019